Table of Contents
Advances in Numerical Analysis
Volume 2014, Article ID 109525, 10 pages
http://dx.doi.org/10.1155/2014/109525
Research Article

The Perturbation Bound for the Spectral Radius of a Nonnegative Tensor

1School of Mathematical Sciences, South China Normal University, Guangzhou, China
2Department of Mathematics, Hong Kong Baptist University, Hong Kong

Received 29 March 2014; Revised 29 August 2014; Accepted 9 September 2014; Published 28 September 2014

Academic Editor: Nils Henrik Risebro

Copyright © 2014 Wen Li and Michael K. Ng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wen Li and Michael K. Ng, “The Perturbation Bound for the Spectral Radius of a Nonnegative Tensor,” Advances in Numerical Analysis, vol. 2014, Article ID 109525, 10 pages, 2014. https://doi.org/10.1155/2014/109525.